# SDR UALA2011042101934

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,978 hours, 12,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH OVERHEAD EMERGENCY LIGHTS ARE INOP AT ROWS 25 AND 28.  REPLACED EMERGENCY LIGHT POWER SUPPLY M732 BATTERY PACK PER AMM.  FUNCTIONAL TEST GOOD.
